# SDR 07FDEA03320

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,174 hours, 19,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53974321000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AT ASSY FITTING FRAME 63, STRG 45 LHS.  REPLACEMENT OF FITTING IAW SRM 51-72-10.
